On the regularity of codimension two surfaces and threefolds with singular loci

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 664
  • Download : 0
For projective codimension two surfaces and threefolds whose singular locus is one dimensional, we get the sharp Castehnuovo-Muntford regularity bound in terms of degrees of defining equations and give the classification of nearly extremal Cases. This is a generalization of the result of Bertram et al.
Publisher
TAYLOR FRANCIS INC
Issue Date
2005
Language
English
Article Type
Article
Keywords

DEFINING EQUATIONS; SMOOTH THREEFOLDS; VARIETIES; P-5

Citation

COMMUNICATIONS IN ALGEBRA, v.33, no.6, pp.1785 - 1794

ISSN
0092-7872
DOI
10.1081/AGB-200058221
URI
http://hdl.handle.net/10203/90699
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0